MAUDE Adverse Event Report: THE O R COMPANY PTY LTD SUTURE PASSOR PRO; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

THE O R COMPANY PTY LTD SUTURE PASSOR PRO; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number RSG-14F
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
At the end of the procedure when the surgery team was attempting to use the carter thompson closure device laparoscopically, the sheath portion of the device disengaged upon surgeons attempting to use, bending the device and causing the sheath and main part of device to come apart into two pieces as it was being pulled out of the patient.This resulted in one piece being left inside the patient, which is not supposed to happen.Both pieces of device were immediately removed from patient and inspected.All parts of the device appeared fully intact.Although there was low suspicion of any additional pieces of device being broken off or left inside the patient, an x-ray was requested by rn at the end of the procedure to verify this.Radiologist confirmed no foreign bodies retained with exception of endo clips x4 used during procedure.

Brand Name
SUTURE PASSOR PRO
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
THE O R COMPANY PTY LTD
6945 southbelt dr. s.e.
caledonia MI 49316
MDR Report Key25716105
Report Number25716105
Device Sequence Number10597799
Product Code HCF
UDI-Device Identifier09349967000366
UDI-Public(01)09349967000366
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2026
Report Date (Section F) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRSG-14F
Device Lot Number2516754
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/01/2026